MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the resistance encountered when inserting the subject coil into the microcatheter and the delivery wire of the subject coil was completely torn from the fluoro-saver marker part.Recalled as the breakage was abnormal, and the subject coil was no longer usable.No clinical consequences were reported to the patient due to this event.No other information was provided.
 
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date: added.D9/h3 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.H3 summary attached: updated.H4 manufacturing date: added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During analysis the coil delivery wire was seen to be kinked bent and broken and the main coil was found to be detached from the coil delivery wire and not returned for device analysis.It probable the damage was caused to the device was due to handling and manipulation when the reported friction was felt through the clinical procedure.The functional testing could not be performed due to the condition of the returned device.The reported main coil difficulty inserting could not be confirmed; however, the analysis results are consistent with the reported event, the reported 'coil delivery wire broken/fractured during use' was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The as analyzed as well as the as reported code 'coil delivery wire broken/fractured during use and the as analyzed code ¿coil delivery wire kinked/bent¿ assigned handling damage as it appears to be associated with handling of the product or portion of the product upon removal of the product from the packaging / preparation of the product prior to use.The as reported code ¿main coil difficulty inserting¿ and the as analyzed code ¿ main coil prematurely detached/separated during use¿ will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14935481
Report Number3008881809-2022-00329
Device Sequence Number17565312
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number23052334
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1018 MICROCATHETER (STRYKER); TARGET COIL (STRYKER)
Patient SexUnknown